Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Limitations of Pigouvian Taxes as a Long-Run Remedy for Externalities*

Dennis W. Carlton and Glenn C. Loury
The Quarterly Journal of Economics
Vol. 95, No. 3 (Nov., 1980), pp. 559-566
Published by: Oxford University Press
Stable URL: http://www.jstor.org/stable/1885093
Page Count: 8
  • Download ($42.00)
  • Subscribe ($19.50)
  • Cite this Item
The Limitations of Pigouvian Taxes as a Long-Run Remedy for Externalities*
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[559]
    [559]
  • Thumbnail: Page 
560
    560
  • Thumbnail: Page 
561
    561
  • Thumbnail: Page 
562
    562
  • Thumbnail: Page 
563
    563
  • Thumbnail: Page 
564
    564
  • Thumbnail: Page 
565
    565
  • Thumbnail: Page 
566
    566